Numerical characterization of complex torus quotients

  • Benoît Claudon

    Université de Rennes I, CNRS; Institut Universitaire de France, Rennes, France
  • Patrick Graf

    Universität Bayreuth, Germany
  • Henri Guenancia

    Université Paul Sabatier, Toulouse, France
Numerical characterization of complex torus quotients cover
Download PDF

This article is published open access under our Subscribe to Open model.


This article gives a characterization of quotients of complex tori by finite groups acting freely in codimension two in terms of a numerical vanishing condition on the first and second Chern class. This generalizes results previously obtained by Greb–Kebekus–Peternell in the projective setting, and by Kirschner and the second author in dimension three. As a key ingredient to the proof, we obtain a version of the Bogomolov–Gieseker inequality for stable sheaves on singular spaces, including a discussion of the case of equality.

Cite this article

Benoît Claudon, Patrick Graf, Henri Guenancia, Numerical characterization of complex torus quotients. Comment. Math. Helv. 97 (2022), no. 4, pp. 769–799

DOI 10.4171/CMH/543